# SDR SWIA202054769

- Difficulty date: November 3, 2020
- Submitted: December 30, 2020
- Operation: Air carrier
- Aircraft: N802SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15061
- Aircraft time: 36,533 hours, 23,029 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT SIDE MOUNTED SEAT RAIL SECTIONS A/C LEFT SIDE FROM APPROXIMATELY FS 669.40 TO APPROXIMATELY FS 977.00, NOTED AREAS OF PREVIOUS BLENDS AND GOUGES.  REMOVED AND INSTALLED NEW LT SEAT RAILS FROM APPROXIMATELY FS 669.40 TO FS 977.00, REF CRJ900 AMM.  ALL ASSOCIATED CHECKS C/W, NO DEFECTS NOTED AT THIS TIME.  SEE CONTINUATION CARD FOR FURTHER DETAILS ON MAINTENANCE PERFORMED.
